# SDR AALA202107169028

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 22,363 hours, 2,880 cycles
- System (JASC): 2430 · DC Generating System
- Part: Card
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: STANDBY DC FEED RPDU71 ELECTRICAL CIRCUIT BREAKER TRIPPED RESULTING IN SEVERAL MESSAGES. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND P300M2 SLOT 5 DC4 CARD FAULTING. REPLACED CARD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-09-09-00A-720A-A.
